# SDR ORJA95102

- Difficulty date: October 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N879RA
- Make and model: Doug DC-9-83
- Aircraft serial: 53185
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SURFACE CORROSION ON PRODUCTION SKIN SPLICE 3 FRAMES AFT OF L-1 DOOR CUT OUT BETWEEN 4TH AND 5TH STRINGERS BELOW CUSP. CLEANED AND TREATED AREA.  IAW MD-80 SRM 51-10-3.  (X)
